MAUDE Adverse Event Report: TEOXANE SA RHA 3; HYALURONIC ACID DERMAL FILLER

TEOXANE SA RHA 3; HYALURONIC ACID DERMAL FILLER
Lot Number TP27L-2407R3L0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 11/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the information received, this case seems to be linked to a type i hypersensitivity.Localized allergic reactions that may manifest as inflammation within minutes to hours are well-known and documented adverse reactions to hyaluronic acid filler injections.They are immune-mediated reactions related to patient conditions such as allergies to ha, lidocaine, or nickel composing the needle.With medical treatment, symptoms can be fully resolved quickly and without sequelae.In addition, the risk of such reactions is mentioned in the instructions for use of rha 3 products.
 
Event or Problem Description
This case occured outside the usa, in france.On (b)(6)2024, the spanish subsidiary notified teoxane (b)(6) of an adverse event.A patient was injected on (b)(6)2024 with a total of 0,7ml of rha 3 in the lips (0,5ml in the upper lip and 0,2ml in the lower lip) using retrograde injection technique and the needle provided in the box (tsk 27g/13mm).The day before the injection (on (b)(6)2024), the patient had a dental extraction.According to the information received, the patient experienced a moderate inflammation on the upper lip after the injection (on (b)(6)2024) reported as "similar to an allergic reaction" and visited the emergency room.She received an intravenous antihistamine (polaramine) and left with a prescription of oral antihistamine (polaramine 2mg, 3 times per day for 3 days).Considering the severity of the symptoms assessed on the pictures received, this case was considered reportable.On (b)(6)2024, the local medical expert was put in contact with the injector who explained that symptoms improved with antihistamine treatment.On (b)(6)2024, we received the information that the symptoms improved favorably.

Brand Name
RHA 3
Common Device Name
HYALURONIC ACID DERMAL FILLER
Manufacturer (Section D)
TEOXANE SA
rue de lyon 105
geneva, 1203
SZ  1203
Manufacturer Contact
anais moreau
MDR Report Key20819032
Report Number3005975625-2024-00665
Device Sequence Number7851165
Product Code LMH
UDI-Device Identifier07640173230045
UDI-Public0107640173230045102407R3L017260228
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P170002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Lot NumberTP27L-2407R3L0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient SexFemale